# SDR DALA2020090752968

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 62,990 hours, 20,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Cracked
- Location: Bs 1518
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BASE ZONAL INSPECTION A CRACK WAS FOUND ON RIGHT SIDE PANEL AT STA Y=1518 AT AFT CARGO COMPARTMENT AND REPAIRED PER ERA.
